# SDR N6WA2013072801

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 25,244 hours, 18,385 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Flt Director
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT DIRECTOR INOPERATIVE, WARNING MESSAGE PFD.   PERFORMED OP'S CHECK OF AHRS IAW AMM 34-21-00. OP'S CHECKED GOOD AT THIS TIME.
